MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/12H/207MM/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/12H/207MM/RIGHT; PLATE, FIXATION, BONE
Model Number 02.127.250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is an unknown date in 2018.Additional procode: hwc.Date of implant is an unknown date in (b)(6) 2018.Complainant part is not expected to be returned for manufacturer review/investigation.Part: 02.127.250; lot: 9501288; manufacturing site: (b)(4); release to warehouse date: june 02, 2015.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Product was not returned.Based on the information; available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent tibial hardware removal on (b)(6) 2018, due to infection/ compartment syndrome in the knee.A variable angle locking compression plate (va lcp) posterior medial plate and eight (8) unknown screws were removed.The hardware was originally implanted in (b)(6) 2018.Procedure was completed successfully.Patient is doing well.It was stated that the plate was not believed to be the cause of the patient¿s infection.This report is for a 3.5mm va-lcp proximal tibia plate.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/12H/207MM/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8223452
Report Number2939274-2019-55725
Device Sequence Number1670322
Product Code HRS
UDI-Device Identifier10886982043627
UDI-Public(01)10886982043627
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.250
Device Catalogue Number02.127.250
Device Lot Number9501288
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR